NOTE ON THE PERIODIC POINTS OF THE BILLIARD

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)835-837
Number of pages3
JournalJournal of Differential Geometry
Volume34
Issue number3
Publication statusPublished - Nov 1991

Cite this

@article{8920b1a1e7c84b59b70f8a529fc300bb,
title = "NOTE ON THE PERIODIC POINTS OF THE BILLIARD",
author = "L. Stoyanov",
year = "1991",
month = "11",
language = "English",
volume = "34",
pages = "835--837",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "Lehigh University",
number = "3",

}

NOTE ON THE PERIODIC POINTS OF THE BILLIARD. / Stoyanov, L.

In: Journal of Differential Geometry, Vol. 34, No. 3, 11.1991, p. 835-837.

Research output: Contribution to journalArticle

TY - JOUR

T1 - NOTE ON THE PERIODIC POINTS OF THE BILLIARD

AU - Stoyanov, L.

PY - 1991/11

Y1 - 1991/11

M3 - Article

VL - 34

SP - 835

EP - 837

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -